# SDR UALA2008111303704

- Difficulty date: July 3, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,063 hours, 10,712 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CAPT AIR SPEED ALTIMETER & VSI FAILED.  RTFL.  FOUND FAULTY ADC.  REPLACED CAPTAIN'S AIR DATA COMPUTER & REPLACED CABIN PRESSURE CONTROLLER 1.
